# SDR AALA20050087

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 7D INOPERATIVE.  REPLACED END CONNECTOR AT SIDE WALL FOR EMERGENCY LIGHT AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
